# SDR 2008UALA03803

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER R-4 DOOR CAM PLATE INSERTS.  REPLACED HANDLE BOX REF CM M-52-11-25.
